# SDR AALA20141228005

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 66,367 hours, 10,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T521372
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK UNDER M1 LAVATORY AT STATION 768, LBL 54.78, WL 199.  R & R SEAT TRACK UNDER M1 LAVATORY FROM STATION 730.5 TO 784.5, WL 199 IAW SRM 53-0052-2R-2 FIG 201.
